I have left my synthroid at home and won't be back for 2days. Is that a problem?
- 18 Apr 2011 by LindaRaeF
How long can one go without taking daily dose of synthroid.
18 Apr 2011
It should be okay if you don't take Synthroid for 2 days ... but it will most probably make you feel down (show symptoms such as those in hypothyroidism). Take it as soon as possible when you get home.
18 Apr 2011
Can you go to a pharmacy now, and explain the situation? They may be able to call your pharmacy and give you two to get you thru until you get back home.
Best wishes to you,
19 Apr 2011
I missed one day before and felt odd. Weak. Try to call a pharmacy and tell them what happened. It's better if you don't miss them. smileyhappy.
24 Apr 2011
I agree with others about calling pharmacy and trying to buy a couple of pills to hold you over--it is better not to miss two days in a row!
Good Luck to you.
7 Jun 2011
Yikes! Linda, You might begin to feel badly. Symptoms will return.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my dosage has just been increased, but I have some 25mcg pills left. Is it an equivalent dose to take the 2 pills if the new prescription is for ...
1 answer • 6 Mar 2010
I have found nothing to say it would creat a problem. the dr just wants to give me other meds to counteract what the synthroid is doing, so what will ...
1 answer • 15 Nov 2010
... never felt before. I think my biggest symptoms were the mood and the tiredness. But then durign the second month and beginning of the third I got ...
3 answers • 5 Jun 2011
I noticed on one site that l-theanine can affect your thyroid. Since I have had my thyroid removed & take 75 mg of synthroid as a replacement, I ...
2 answers • 10 Aug 2011
Hello..Would anyone (preferably a medical professional )know if there is a way for a non-medical professional ... such as myself, to make my own ...
1 answer • 21 Sep 2014